# SDR YENA2022110101063

- Difficulty date: October 29, 2022
- Submitted: November 1, 2022
- Operation: Air carrier
- Aircraft: N354JB
- Make and model: Emb EMB110*
- Aircraft serial: 601
- Aircraft time: 23,987 hours, 16,584 cycles
- System (JASC): 2720 · Rudder Control System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK AND MIGRATED BUSHINGS IN HINGE FITTING #3 LOCATED IN FWD FRONT SPAR OF RUDDER SURFACE. TC NDT-55-40-00-211-801; REF TOMX WO 2047 NR-00305 RUDDER WAS REPLACED PER AIPC 27-21-05 ITEM 10, AMM 51-60-02-820-801-A ANDF JOB CARD 669 TASKCARD E190-27-21-05-400-801.
